# SDR 97ZZZX1782

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 218 And 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP, AT FS 218 TO FS 237 BL ZERO THE FLOOR BEAM WAS FOUND WITH CORROSION.  REMOVED CORRODED T-CAP, FABBED AND INSTALLED H-CHANNEL, L-ANGLE, 2 EACH IAW DC9 SRM'S 53-01 FIG 2, 51-30-2 AND 51-10-3.
